Doctor insights on:
Zaditor Eye Drops Recall
Dr. Told me to use Zaditor (ketotifen) eye drops for allergies but it hasn't helped at all. Other suggestions?
Others: Zaditor™ is an over the counter, moderately effective ocular antihistamine that may decrease itchy eyeballs. More powerful prescription ocular antihistamines are available. Also, try warm compresses and gentle eyelid hygiene, as blepharitis may be part of your symptom complex. As always, if you're not getting better, a reevaluation is necessary. Sometimes a different medical approach needs a trial ...Read more
Under my eyes and around them is very dry. It also has been itchy and flakey. I use eye drops called zaditor (ketotifen) a doctor told me to but it hasn't helped?
Dermatitis: By your description, you likely have periocular dermatitis that would not respond to Zaditor™. You are best to stop the eye drop & cleanse with a mild facial soap that is hypoallergenic and to avoid applying anything to your eyelids or eyelashes. Because the causes of dermatitis are many, as are the treatments, it's best to have an exam by an Eye MD, to evaluate & treat with appropriate medication ...Read more
My left eye has been twitching lately & there is a tiny white bump on the inside of my bottom lead. I've been using zaditor (ketotifen) eye drops but its not helpn?
Maybe: In reality "pink eye" can have a lot of causes but usually refers to conjunctivitis. There are different types of conjunctivitis. The most common would be viral, bacterial and allergic. Zaditor (ketotifen) will help most with allergic conjunctivitis usually from seasonal allergies. ...Read more
Can zaditor (ketotifen) eye drop make eyes more sensitive and effect sinuses, i. E make you nasally, etc?
Yes and no: Zaditor (ketotifen) is a topical antihistamine drop. Antihistamines stop itching but also causes drying which wiuld make eyes more sedative. Use artificial tear drops along with radiator besides making eyes feel better it will also help the allergies by flushing the allergens out of your eyes, . My guess is the nasalness is fron your allergies. Allergie can also effect the sinuses. You could also see an allergis. ...Read more
What's the diffrence between patanol and zaditor (ketotifen)? My 4yrold son has problems with eyes matting shut and his dr said allergies. What can I do or buy
VernalConjunctivitis: Regarding Patanol vs. Zaditor, (ketotifen) look at: http://www. Medscape. Com/viewarticle/489382 under the care of an ophthalmologist, steroid drops may be effective, though an ophthalmologist should verify the diagnosis in a toddler, since a "shield ulcer" can interfere with visual function. Another consideration is a low-grade bacterial conjunctivitis, so visit an ophthalmologist trusted by your pediatrician. ...Read more
Bumbs in eyes. Last year I went to a doctor he said it was alergies & to take zaditor (ketotifen). It didn't work & I wake up to a white film every morning in eyes?
Stronger eyedrops: You may need a stronger drop, maybe even a mild steroid, if this is allergies. It may also be blepharitis, which involves the eyelids and lashes. Check out http://www.2020vision. Com/blepharitis. Html. ...Read more
Small white bumps under (r) eye, serious pain whole (r) eye. Scratched open now have mucus and blurry vision? Zaditor (ketotifen) ok? Soft contact wearer
No it is not ok!: Sounds like you have an infection, and especially being a contact lens wearer. You should stop your contacts immediately and see and eye md for recommended treatment. In certain situations the cause of theses symptoms could lead to blindness. ...Read more
Dx - optic nerve hyperemia. Blurred vision in left eye for more than a year. Possible causes? Can be from use of Zaditor (ketotifen) for allergies?
Ophthalmologist: Make sure you see an ophthalmologist for evaluation. You may have congenital blurring of optic disc, disc drusen, hypoplasia, but with the blurred vision, I'd be worried about something different. A year-long history without worsening is not typical of inflammatory optic neuritis. Compression of nerve by tumor? Zaditor™ is not the cause. See an ophthalmologist. ...Read more
Not available: They do not have it in the us as an eye drop. ...Read more
Tear replacement: Most eye reddnening is from eye dryness which can be treated with over the counter lubricating or tear replacement drops. The drops that say 'gets the red out' are drying so avoid these unless you need an acute whitening for something like a picture. If you think your redness is chronic, see your ophthalmologist for evaluation. ...Read more
Yes: For daily use, preserved artificial tears, of which there are many, work well. Eyemds like the refresh brand given its long track record (no financial interest). Use no more than 4x/d as they have a preservative that can cause an allergy. Nonpreserved at are best as no preservative present, can be used as often as needed, though cost more. ...Read more
Normal: Your eye has built in reflexes to blink when something. Is coming at it. Try rolling your eyes to the back of your head, pulling the lower lid down, placing the drop on your lower lid. Let me know if this works. Never had this fail. ...Read more
Per label directions: If it was a prescription, read the directions on the box, call the pharmacy or your doctors office. Over the counter instructions can be found on the box or the bottle itself, or call a pharmacist. ...Read more
Per directions: If they are prescription drops, use them according to the directions. If they are over the counter, don't use them more often than the packaging recommends. For artificial tears, you can use them as often as you like, but if they begin to burn or cause the eye to be red, you should cut back of stop them. Preservative free drops may be needed. ...Read more